# SDR UP202221

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK MAINTENANCE FOUND FASTENER HOLES ON THE BS 580 FRAME AT OR NEAR STR 19R TO 22R EXHIBITS CORROSION INDICATION.  INSTALLED REPAIR IAW SRM 51-40-3.
